# SDR 2011F00190

- Difficulty date: August 23, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N46FA
- Make and model: Piper PA-31-350
- Aircraft serial: 8052162
- Aircraft time: 7,089 hours
- Engine: Lyc TIO540J2BD
- Engine time: 825 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 86146
- Condition: Malfunctioned
- Location: Rt Cht
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHT GAUGE IN COCKPIT PEGGED HIGH. ALL OTHER INDICATIONS NORMAL. ACFT RETURNED TO BASE. CHT PROBE FOUND TO HAVE AN OPEN CIRCUIT.
